MathSciNet Relay Station
MathSciNet bibliographic data
MR2093057 (2005f:47094) 47B49 (15A60 47A30)
Li, Chi-Kwong; Poon, Yiu-Tung; Sze, Nung-Sing Isometries for Ky Fan norms between matrix spaces. Proc. Amer. Math. Soc. 133 (2005), no. 2, 369–377.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement